I'm currently on 9.5 mg of Warfarin. I wear compression stockings. I would use the pneumatic compression gizmo if it weren't so expensive. I have filters in both my Superior & Inferior Vena Cava. Originally I thought I could never have another clot once on Warfarin. My doctor tells me it is still possible. I may have to give him a call...much as I don't want to...because I am having some pain by my right collar bone.
My first pulmonary embolism came from a clot that migrated from my leg. It was the first instance I had of blood clotting. There was pain high in my right shoulder when I laid on my right side. Kinda like a stitch in the side that running can sometimes cause. This pain is sharper, and has been occurring off-and-on since getting up this morning.
Far as I know, treating a blot clot is done with blood thinners. I'm already taking one, so if I should get another clot, how would it be treated?
BTW, clots are sometimes treated by a 48 hour high dose of blood thinners. Forget the name the doctor called it. In my case that was impossible since the second time I was on a blood thinner I wound up with a subdural hematoma. From then until the last clot, I had to let Mother Nature take her own course. I didn't know it until my last doctor appointment, but apparently I almost lost the leg. At least that is what my doctor told his new PA. They neglected to mention it to me in the hospital. They did operate which I found out later is very rare. The decision to put me on a blood thinner was a chance the doctors decide had to be taken.
We don't seem to be able to check crime, so why not legalize it and then tax it out of business? - Will Rogers
JK's Airgun Forums, moderators, and administrators are not responsible for any problems that may occur from reading or using content posted on this forum, as they are the exclusive responsibility of two parties: the person who posted it and the person who acted on said posted information.Use of our forums by people under 18 years old is allowed only with legal guardian(s) present..